# SDR REXA2015031800326

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 16,703 hours, 10,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY FLOOR PANEL LIGHTING MISSING.  INSTALLED EMERGENCY FLOOR TRACK LIGHT STRIP IAW AMM 33-51-00.OK FOR SERVICE.
